Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FlipperTweenie

Member
  • Posts

    5
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Agreed, I fee a little better now but my head still hurts. I am still having strange anxiety as well. But it's better so I will just not take antibiotics at all.
  2. I wish minocycline worked for me, but I will have to stop taking it. My head is killing me and my left eye hurts super bad, on top of being dizzy and nauseated. I may try to call my doctor monday and switch to doxy. But for now I just can't handle it! I have cut out a lot of things, I cut out added sugar, I only eat fruit vegetables and chicken and fish. I don't have tomatoes or eggplant or red or green peppers or anything like that. I have mostly kale, avocados, chard, carrots, spinach, appl
  3. Day 9 Despite feeling horrible I took another dose, today my head and left eye are killing me and I am having really bad anxiety on top of the dizziness and nausea. Unfortunately, I can't handle it at all, so this will be my last dose. I wish I could continue it since it supposedly moves RA into remission, but I just can't handle the side effects. Hope others have better luck!
  4. Hello everyone, I was searching the Internet and could not find much information on a minocycline log. Since it has rare side effects that scare people, including me, I decided to start a log even though I am on day 8. But this is when the side effects began. A short history, about a year and a half ago I started having problems with one of my fingers. I couldn't even bend it and it hurt so I went to the doctor and eventually was diagnosed with rheumatoid arthritis, and later ankylosing art
  5. I am currently taking minocycline for 8 days and I feel horrible today. Yesterday wasn't bad, but today my head feels bizarre, I feel super nauseated. Basically generally unwell all around. At certain times I don't think I can handle it but it passes and comes back and passes over and over. My appetite is nonexistent which is probably due to nausea. I dont take take it for acne though I have a mild case. I take it for rheumatoid arthritis, and was told it could put it in remission. Based on
×